# SDR SWAA2024102241768

- Difficulty date: September 25, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB; FWD UPPER SLIDING SEAL CRACKED<[01] REMOVED THE L/H HORIZONTAL STAB; FWD UPPER SLIDING SEAL PER AMM 53-31-31;[02] INSTALLED L/H HORIZONTAL STABILIZER STAB; FWD UPPER SLIDING SEAL PER AMM 53-31-31;[03] PARTS DOCUMENTED ON TTG8Q00W2H64;[04] INSPECTED WORK PERFORMED. R&R L/H HORIZONTAL STABILIZER STAB; FWD UPPER SLIDING SEAL PER AMM 53-31-31.
